# SDR CALA2014121701534

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN PANEL HAS CRACK INDICATION INBD OF SS 193-90.  INSTALLED REPAIR DOUBLER AT RT LOWER SKIN INBD OF SS 193.90.  INSPECTION REQUIRED AT OR BEFORE 56000 FLIGHT CYCLES, & 9000 FLIGHT CYCLES INTERVALS THEREAFTER.  NO CRACKS ALLOWED.  INSPECTION WILL REMAIN ON ACFT INDEFINITELY IAW ECRA 5510-02481 PART 1.  ACCOMPLISH INSPECTION OF RT HORIZONTAL STAB LOWER SKIN IAW ECRA 5510- 02481 AT OR BEFORE 56000 TOTAL FLIGHT CYCLES.  THEN PERFORM REPETITIVE INSPECTIONS WITHIN EVERY 9000 FLIGHT CYCLES THEREAFTER.
